# SDR SCNA20240108006

- Difficulty date: January 8, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 57,508 hours, 22,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 713317 - - 2R DOOR SLIDE PIN HANGING OUT OF COMPARTMENT - - RESOLUTION: REMOVED AND REINSTALLED SLIDE REF AMM 25-66-01. REATTACHED SLIDE PIN.
